# SDR QMLDMG2011

- Difficulty date: March 10, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Aircraft: N135DU
- Make and model: Urocop EC135T2
- Aircraft serial: 0554
- Aircraft time: 1,550 hours, 4,320 cycles
- Engine: Tmeca ARRIUS2B2
- Engine time: 1,550 hours
- System (JASC): 7100 · Powerplant System
- Part: Diffuser
- Part number: 0319210050
- Condition: Cracked
- Part time: 1,550 hours
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING SB SB319722830, VER B CENTRIFUGUAL DIFFUSER VANE BORESCOPE, FOUND A PIECE OF THE DIFFUSER VANE MISSING AND CRACKED.  AWAITING MFG TEC TO COME REPLACE THE DIFFUSER.
